Regulator indecomposable cycles on a product of elliptic curves

Date
2013
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Canadian Mathematical Bulletin
Print ISSN
0008-4395
Electronic ISSN
Publisher
Volume
56
Issue
3
Pages
640 - 646
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We provide a novel proof of the existence of regulator indecomposables in the cycle group CH2(X; 1), where X is a sufficiently general product of two elliptic curves. In particular, the nature of our proof provides an illustration of Beilinson rigidity. © Canadian Mathematical Society 2011.

Course
Other identifiers
Book Title
Keywords
Higher Chow group, Indecomposable cycle, Real regulator, Regulator indecomposable
Citation
Published Version (Please cite this version)